MathSciNet Relay Station
MathSciNet bibliographic data
MR1762505 (2001i:58042) 58J10 (58A10)
Farber, Michael; Shustin, Eugenii Witten deformation and polynomial differential forms. Geom. Dedicata 80 (2000), no. 1-3, 125–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement